# SDR MASA2011012601797

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,607 hours, 12,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE SEAT TRACK BETWEEN STATION 677.00 + 16.00 TO LBL 27 677.00 HAS CORROSION.  MX R2 LT AISLE SEAT TRACK IAW CRJ 900 AMM 53-00-49.
